# SDR CALA2018022300772

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5370
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STR RBL 7.5 BETWEEN APPROX BS 635 TO BS 700 HAS CORROSION ON UPPER AND LOWER SURFACE IN MULTIPLE AREAS. ACCOMPLISHED SEVERED SECTION REPAIR ON FLOOR STRINGER BETWEEN STA 688-704 RBL 7.5 IAW SRM 53-00-53 REPAIR 1, STR WAS FOUND OUT OF LIMITS FROM STA 690 RBL 7.5 TO STA 700 L=16.0 W=1.30 D=.016 IAW SRM 53-00-53.
